Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 65921, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/65921

Intuitionistic fuzzy Hv-ideals

1Department of Mathematics, Yazd University, P.O. Box 89195-741, Yazd, Iran
2Institute of Mathematics and Computer Science, Wroclaw University of Technology, Ul. Wybrzeze Wyspiańskiego 27, Wroclaw 50-370, Poland

Received 2 November 2005; Revised 5 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of intuitionistic fuzzy sets was introduced by Atanassov as a generalization of the notion of fuzzy sets. In this paper, we apply the concept of intuitionistic fuzzy sets to Hv-rings. We introduce the notion of an intuitionistic fuzzy Hv-ideal of an Hv-ring and then some related properties are investigated. We state some characterizations of intuitionistic fuzzy Hv-ideals. Also we investigate some natural equivalence relations on the set of all intuitionistic fuzzy Hv-ideals of an Hv-ring.